Alert archive / Massachusetts / Areal Flood Advisories in 2017

Areal Flood Advisory 2, NWS Boston/Norton, MA

April 6, 2017Essex County, Middlesex County, Massachusetts

NWS Boston/Norton, MA issued this areal flood advisory at Apr 6, 2017, 11:57 PM EDT for Essex County, Middlesex County, Massachusetts. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2017, 11:57 PM EDT (03:57 UTC)
Expired
Apr 7, 2017, 7:00 AM EDT
In force
7 hr
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon

Counties Essex County, MA, Middlesex County, MA

The radar

The Boston radar (KBOX), 67 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this areal flood advisory went out at Apr 6, 10:31 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 6, 10:31 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
1031 PM EDT Thu Apr 6 2017

.SYNOPSIS...

Just a few spot showers are expected for the rest of the
overnight hours. Scattered showers will linger across interior
southern New England during Friday as low pressure pushes north
of the region. Large high pressure will build slowly across the
region this weekend with dry conditions and warming
temperatures, especially early next week with record warmth
possible Tuesday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...

1030 pm update...

Just a few lingering spot showers overnight as the deeper
moisture/strongest forcing has pushed to the northeast of the
region. Warm sector continues to lift lift north and was
located on a line from near Hartford east to northeast to just
south of Boston. The warm sector will continue to lift north
overnight and much of the coastal plain warms into the 50s,
while the interior high terrain rises into the 40s. Winds will
not be a strong as earlier in the evening in the warm sector,
but still may see brief gusts to 35 mph.

Canceled the dense fog advisory for the south coast. While some
fog is possible at times, appears that it will not be widespread
or dense enough to warrant an advisory overnight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Friday...
Upper low will be moving into New England and combined with
deepening moisture from west to east will lead to sct showers
developing. Coverage greatest in the interior but a few showers
should move into the coastal plain during the afternoon. Expect
mostly cloudy skies, except partial morning sunshine in the
coastal plain giving way to mostly cloudy skies by afternoon.
Soundings show decent low level mixing with potential for gusty
SW winds to 30-35 mph, especially in the coastal plain. Highs
should reach low/mid 50s, except upper 40s higher terrain.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Highlights...

 * Dry with a warming trend through much of the period
 * Few showers possible mid week

Cutoff low slowly loses its influence on Northeast Sat which allows
broad upper ridge to take up residence off East Coast through much
of next week. Result is stretch of dry weather with warming trend,
which will be welcome by most after this week's rainfall and chilly
temperatures.

Warmest day still looks to be Tue. Based upon temperatures aloft, SW
flow should boost highs into 80s across Merrimack and Connecticut
Valleys where EPS shows relatively high probability of 80+ temps.
Expect highs well into 70s elsewhere (aside from South Coast where
onshore flow keeps its cooler). Should make a run at record
highs. See climate section below.

Only question is whether or not we sea breeze at BOS, but right
now SW flow looks strong enough to overcome that. Other concern
is potential for backdoor cold front to drop south across
region, but pattern appears to favor keeping any such boundary
farther to our north.

Another closed low should move through upper Great Lakes Wed which
pushes a cold front through southern New England. Moisture is
limited but it should be able to generate a few showers as it passes
through. Dry weather returns Thu.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday/...

Overnight...Moderate confidence. Mainly IFR to low end MVFR
conditions continue overnight. Warm sector in the process of
lifting north and will continue overnight shifting winds to the
south.

Friday...Moderate confidence. MVFR cigs interior with VFR cigs
coastal plain lowering to MVFR in the afternoon. Sct showers,
especially interior. SW gusts to 25-30 kt in the coastal plain.

KBOS Terminal...Moderate confidence in TAF.

KBDL Terminal...Moderate confidence in TAF.

Outlook /Friday Night through Tuesday/...

Saturday...Conditions improve to VFR. High confidence.
Sunday through Tuesday...VFR. High confidence.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday/...

Overnight...Moderate confidence. Gale Warnings continue through
1 AM for a few hours southerly 35 knot wind gusts, but should
be able to be taken down after that time. Thunderstorms have
pushed east of the waters.

Friday...Moderate confidence. SW gusts to 30 kt expected as low
level mixing increases.

Outlook /Friday Night through Tuesday/...

High confidence.

Winds and seas diminish Sat, with sub-SCA conditions Sun through Tue
as high pressure becomes centered offshore and SW flow gets
underway. Seas may reach 5 ft on outer waters by late Tue.

&&

.HYDROLOGY...

The heavy rain has come to an end, but some rivers may still go
into minor flooding from continued runoff. Therefore, we opted
to continue the flood watch.

Several river flood warnings remain in effect for the Assabet
at Maynard, Pawtuxet at Cranston, Pawcatuck at Westerly, Taunton
near Bridgewater, and Wood River At Hope Valley. New flood
warnings include Connecticut at Hartford and Middle Haddam and
the Pawcatuck at Wood River Jct. While many of these locations
have temporarily dropped below flood stage, renewed minor
flooding is expected into Friday.

The following web site has more details:

https:/water.weather.gov/ahps2/index.php?wfo=box

&&

.CLIMATE...
Record high temps for Tue 4/11:

BOS	 78/1955
PVD	 79/1955
BDL	 79/1955
ORH	 80/1945

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch through Friday evening for CTZ002>004.
MA...Flood Watch through Friday evening for MAZ002>024-026.
RI...Flood Watch through Friday evening for RIZ001>008.
MARINE...Gale Warning until 1 AM EDT Friday for ANZ231>235-237-250-251-
     254>256.
     Small Craft Advisory until 2 AM EDT Friday for ANZ230-236.

&&

SYNOPSIS...Frank/KJC/JWD
NEAR TERM...Frank
SHORT TERM...KJC
LONG TERM...JWD
AVIATION...Frank/KJC/JWD
MARINE...Frank/KJC/JWD
HYDROLOGY...Staff
CLIMATE...Staff
Hazardous weather outlook, Apr 6, 10:17 PM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
1017 PM EDT Thu Apr 6 2017

CTZ002>004-MAZ002>024-026-RIZ001>008-080230-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
1017 PM EDT Thu Apr 6 2017

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts except Berkshire County, and Rhode Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Flood Watch.

In addition...Flood Warnings are in effect for some rivers in
northern Connecticut, southern Rhode Island and eastern
Massachusetts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>235-237-250-251-254>256-080230-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
1017 PM EDT Thu Apr 6 2017

...GALE WARNING IN EFFECT UNTIL 1 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-236-080230-
Boston Harbor-Narragansett Bay-
1017 PM EDT Thu Apr 6 2017

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Apr 6, 7:41 PM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
741 PM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     FLOOD            BILLERICA               42.55N  71.27W
04/06/2017                   MIDDLESEX          MA   BROADCAST MEDIA

            FLOODING ON ELSIE AVE FROM CONCORD RIVER

&&

DUNTEN
Local storm report, Apr 6, 7:49 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
749 PM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLOOD            BILLERICA               42.55N  71.27W
04/06/2017                   MIDDLESEX          MA   BROADCAST MEDIA

            CONCORD RIVER HAS RISEN ABOVE ITS BANKS

0648 PM     LIGHTNING        DARTMOUTH               41.57N  71.00W
04/06/2017                   BRISTOL            MA   AMATEUR RADIO

            LARGE TREE DOWN ON HIGH HILL ROAD

0709 PM     LIGHTNING        VINEYARD HAVEN          41.45N  70.62W
04/06/2017                   DUKES              MA   AMATEUR RADIO

            LIGHTNING STRIKE ON A HOUSE CAUSING DAMAGE TO THE ROOF

0734 PM     FLOOD            BILLERICA               42.55N  71.27W
04/06/2017                   MIDDLESEX          MA   BROADCAST MEDIA

            FLOODING ON ELSIE AVE FROM CONCORD RIVER

&&

DUNTEN
Local storm report, Apr 6, 8:13 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
813 PM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLOOD            BILLERICA               42.55N  71.27W
04/06/2017                   MIDDLESEX          MA   BROADCAST MEDIA

            CONCORD RIVER HAS RISEN ABOVE ITS BANKS

0612 PM     FLOOD            SIMSBURY                41.88N  72.81W
04/06/2017                   HARTFORD           CT   AMATEUR RADIO

            STREET FLOODING ON ROUTE 10 AT ROUTE 168

0624 PM     LIGHTNING        TOLLAND                 41.87N  72.37W
04/06/2017                   TOLLAND            CT   AMATEUR RADIO

            LIGHTNING STRIKE ON HOME ON KATE LANE

0631 PM     LIGHTNING        CANTON                  41.82N  72.90W
04/06/2017                   HARTFORD           CT   AMATEUR RADIO

            HOUSE STRUCK BY LIGHTNING ON TRAILSEND DRIVE

0648 PM     LIGHTNING        DARTMOUTH               41.57N  71.00W
04/06/2017                   BRISTOL            MA   AMATEUR RADIO

            LARGE TREE DOWN ON HIGH HILL ROAD

0709 PM     LIGHTNING        VINEYARD HAVEN          41.45N  70.62W
04/06/2017                   DUKES              MA   AMATEUR RADIO

            LIGHTNING STRIKE ON A HOUSE CAUSING DAMAGE TO THE ROOF

0716 PM     LIGHTNING        OAK BLUFFS              41.45N  70.57W
04/06/2017                   DUKES              MA   AMATEUR RADIO

            HOUSE STRUCK BY LIGHTNING ON GREAT ROCK ROAD

0720 PM     LIGHTNING        PLYMOUTH                41.96N  70.68W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            HOUSE STRUCK BY LIGHTNING ON CHRISTOPHER RD

0734 PM     FLOOD            BILLERICA               42.55N  71.27W
04/06/2017                   MIDDLESEX          MA   BROADCAST MEDIA

            FLOODING ON ELSIE AVE FROM CONCORD RIVER

&&

DUNTEN
Special weather statement, Apr 6, 9:03 PM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Taunton MA
903 PM EDT Thu Apr 6 2017

MAZ013-015>024-RIZ001>008-070400-
Western Norfolk MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Northwest Providence RI-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-
Newport RI-Block Island RI-
Including the cities of Foxborough, Norwood, Boston, Quincy,
Taunton, Brockton, Plymouth, Fall River, New Bedford,
Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven,
Nantucket, Foster, Smithfield, Providence, Coventry,
West Greenwich, East Greenwich, Warwick, West Warwick, Bristol,
Narragansett, Westerly, Newport, and New Shoreham
903 PM EDT Thu Apr 6 2017

...Southerly wind gusts between 35 and 45 mph may result in a few
downed trees, tree limbs and isolated power outages through
midnight across Rhode Island and Southeast Massachusetts...

A brief burst of southerly winds will gust between 35 and 45 mph
through midnight across Rhode Island and southeast Massachusetts.
Given the saturated ground from today's heavy rain, winds of
these speeds may knock down a few trees, tree limbs and result in
isolated power outages. The winds should begin to diminish around
midnight.

Frank
Local storm report, Apr 6, 9:15 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
915 PM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLOOD            BILLERICA               42.55N  71.27W
04/06/2017                   MIDDLESEX          MA   BROADCAST MEDIA

            CONCORD RIVER HAS RISEN ABOVE ITS BANKS

0612 PM     FLOOD            SIMSBURY                41.88N  72.81W
04/06/2017                   HARTFORD           CT   AMATEUR RADIO

            STREET FLOODING ON ROUTE 10 AT ROUTE 168

0624 PM     LIGHTNING        TOLLAND                 41.87N  72.37W
04/06/2017                   TOLLAND            CT   AMATEUR RADIO

            LIGHTNING STRIKE ON HOME ON KATE LANE

0631 PM     LIGHTNING        CANTON                  41.82N  72.90W
04/06/2017                   HARTFORD           CT   AMATEUR RADIO

            HOUSE STRUCK BY LIGHTNING ON TRAILSEND DRIVE

0648 PM     LIGHTNING        DARTMOUTH               41.57N  71.00W
04/06/2017                   BRISTOL            MA   AMATEUR RADIO

            LARGE TREE DOWN ON HIGH HILL ROAD

0709 PM     LIGHTNING        VINEYARD HAVEN          41.45N  70.62W
04/06/2017                   DUKES              MA   AMATEUR RADIO

            LIGHTNING STRIKE ON A HOUSE CAUSING DAMAGE TO THE ROOF

0716 PM     LIGHTNING        OAK BLUFFS              41.45N  70.57W
04/06/2017                   DUKES              MA   AMATEUR RADIO

            HOUSE STRUCK BY LIGHTNING ON GREAT ROCK ROAD

0720 PM     LIGHTNING        PLYMOUTH                41.96N  70.68W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            HOUSE STRUCK BY LIGHTNING ON CHRISTOPHER RD

0734 PM     FLOOD            BILLERICA               42.55N  71.27W
04/06/2017                   MIDDLESEX          MA   BROADCAST MEDIA

            FLOODING ON ELSIE AVE FROM CONCORD RIVER

0839 PM     NON-TSTM WND DMG METHUEN                 42.72N  71.18W
04/06/2017                   ESSEX              MA   AMATEUR RADIO

            TREES AND WIRES DOWN ON EAST STREET

0840 PM     FLOOD            WHITMAN                 42.08N  70.93W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            FLOODING AT HOME ON WINTER STREET

0847 PM     NON-TSTM WND DMG WAREHAM                 41.75N  70.72W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON INDIAN NECK ROAD

0849 PM     NON-TSTM WND DMG NEW BEDFORD             41.66N  70.94W
04/06/2017                   BRISTOL            MA   AMATEUR RADIO

            WIRES DOWN ON BATES STREET

0849 PM     NON-TSTM WND DMG PLYMOUTH                41.96N  70.68W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN BLOCKING GUNNERS EXCHANGE ROAD

0850 PM     NON-TSTM WND DMG LAKEVILLE               41.85N  70.95W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            LARGE TREE BRANCH DOWN ON ROUTE 18

0853 PM     NON-TSTM WND DMG REHOBOTH                41.83N  71.27W
04/06/2017                   BRISTOL            MA   AMATEUR RADIO

            LARGE TREE BRANCH DOWN ON PINE STREET NEAR WALKER
            STREET

0909 PM     NON-TSTM WND DMG DIGHTON                 41.82N  71.12W
04/06/2017                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN ON FIELDSTONE DRIVE

&&

DUNTEN
Local storm report, Apr 6, 9:55 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
955 PM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLOOD            BILLERICA               42.55N  71.27W
04/06/2017                   MIDDLESEX          MA   BROADCAST MEDIA

            CONCORD RIVER HAS RISEN ABOVE ITS BANKS

0612 PM     FLOOD            SIMSBURY                41.88N  72.81W
04/06/2017                   HARTFORD           CT   AMATEUR RADIO

            STREET FLOODING ON ROUTE 10 AT ROUTE 168

0624 PM     LIGHTNING        TOLLAND                 41.87N  72.37W
04/06/2017                   TOLLAND            CT   AMATEUR RADIO

            LIGHTNING STRIKE ON HOME ON KATE LANE

0631 PM     LIGHTNING        CANTON                  41.82N  72.90W
04/06/2017                   HARTFORD           CT   AMATEUR RADIO

            HOUSE STRUCK BY LIGHTNING ON TRAILSEND DRIVE

0648 PM     LIGHTNING        DARTMOUTH               41.57N  71.00W
04/06/2017                   BRISTOL            MA   AMATEUR RADIO

            LARGE TREE DOWN ON HIGH HILL ROAD

0709 PM     LIGHTNING        VINEYARD HAVEN          41.45N  70.62W
04/06/2017                   DUKES              MA   AMATEUR RADIO

            LIGHTNING STRIKE ON A HOUSE CAUSING DAMAGE TO THE ROOF

0716 PM     LIGHTNING        OAK BLUFFS              41.45N  70.57W
04/06/2017                   DUKES              MA   AMATEUR RADIO

            HOUSE STRUCK BY LIGHTNING ON GREAT ROCK ROAD

0720 PM     LIGHTNING        PLYMOUTH                41.96N  70.68W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            HOUSE STRUCK BY LIGHTNING ON CHRISTOPHER RD

0734 PM     FLOOD            BILLERICA               42.55N  71.27W
04/06/2017                   MIDDLESEX          MA   BROADCAST MEDIA

            FLOODING ON ELSIE AVE FROM CONCORD RIVER

0839 PM     NON-TSTM WND DMG METHUEN                 42.72N  71.18W
04/06/2017                   ESSEX              MA   AMATEUR RADIO

            TREES AND WIRES DOWN ON EAST STREET

0840 PM     FLOOD            WHITMAN                 42.08N  70.93W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            FLOODING AT HOME ON WINTER STREET

0847 PM     NON-TSTM WND DMG WAREHAM                 41.75N  70.72W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON INDIAN NECK ROAD

0849 PM     NON-TSTM WND DMG NEW BEDFORD             41.66N  70.94W
04/06/2017                   BRISTOL            MA   AMATEUR RADIO

            WIRES DOWN ON BATES STREET

0849 PM     NON-TSTM WND DMG PLYMOUTH                41.96N  70.68W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN BLOCKING GUNNERS EXCHANGE ROAD

0850 PM     NON-TSTM WND DMG LAKEVILLE               41.85N  70.95W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            LARGE TREE BRANCH DOWN ON ROUTE 18

0853 PM     NON-TSTM WND DMG REHOBOTH                41.83N  71.27W
04/06/2017                   BRISTOL            MA   AMATEUR RADIO

            LARGE TREE BRANCH DOWN ON PINE STREET NEAR WALKER
            STREET

0858 PM     FLOOD            ANDOVER                 42.66N  71.14W
04/06/2017                   ESSEX              MA   AMATEUR RADIO

            BEACON STREET IN FRONT OF WEST ELEMENTARY SCHOOL IS
            FLOODED OUT

0909 PM     NON-TSTM WND DMG DIGHTON                 41.82N  71.12W
04/06/2017                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN ON FIELDSTONE DRIVE

0909 PM     NON-TSTM WND DMG ROCHESTER               41.73N  70.82W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN AT SNIPATUIT ROAD AT PINE STREET

0935 PM     NON-TSTM WND DMG NORWELL                 42.17N  70.78W
04/06/2017                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON GROVE AT PROSPECT STREET

&&

DUNTEN

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:11 PM EDTAreal Flood WarningBOXEssex, Middlesex4 hr
Apr 6, 10:52 PM EDTRiver Flood WarningBOXMiddlesex39 hr
Apr 6, 10:52 PM EDTRiver Flood WarningBOXMiddlesex, Norfolk27 hr
Apr 7, 12:02 AM EDTAreal Flood AdvisoryBOXEssex, Middlesex7 hr
Apr 7, 1:24 AM EDTSmall Craft AdvisoryBOX46 hr

Nearby

Areal Flood Advisories in Massachusetts, 2017Every areal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.